Generalizations of Boolean algebras. An attribute exploration

Kwuida, Léonard; Pech, Christian; Reppe, Heiko (2006). Generalizations of Boolean algebras. An attribute exploration. Mathematica slovaca, 56(2), pp. 145-165. Berlin: Springer

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Kwuida, Léonard

ISSN:

0139-9918

Publisher:

Springer

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:47

Last Modified:

17 Mar 2015 21:47

URI:

https://boris.unibe.ch/id/eprint/19667 (FactScience: 2582)

Actions (login required)

Edit item Edit item
Provide Feedback